Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bactrim dose for mrsa

Premium Questions

Dr. Vivek Chail MD

Is Bactrim DS a treatment for mersa infection? Also I had 8 doses of 800-16 prescribed for 2 times a day. last dose tues 9/9/14 in the AM. I now have the hives and itching. ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Panagiotis Zografakis MD

Is bactrim the best treatment for mrsa, discovered in a sputum culture? How contagious is this? What can I do to keep from infecting others? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Erion Spaho MD

I fell on a piece of rusty pipe a little over 3 weeks ago. The emergency room doctor put in stitches and gave me 7 days of Cipro . It has not healed so my primary care dr. put me on sulfa/trim 800/160 3times a day for 15... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Naveen Kumar MD

I have a MRSA infection with an abscess on my forehead. Been taking Bactrim for 4 days with little improvement. Should i continue or seek further care? ... View answer

Answered by : Dr. Naveen Kumar ( General & Family Physician)
Dr. Kathy Robinson MD

I get a letter saying I have MRSA. Then when bandage comes off foot it's oozing (infection) ... It's swabbed... Started on Bactrim ... Letter comes in mail, it's MRSA of course. I'm extremely... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr.  Aaron Branch MD

Bactrim DS. Is this antibiotic effective to treat MRSA? ...I was recently hospitalized with cellulitis of face and nose resulting in positive MRSA swab test ... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.  Varnika J.P. MD

I took Bactrim for 2 weeks for a MRSA staph infection in my sinuses, then a double dose for another 2 weeks. Was very tired all the time, and could not function at all. Only lay in bed all day ... View answer

Answered by : Dr. Varnika J.P. ( General & Family Physician)
Dr. Kathy Robinson MD

I was just diax with MRSA in my rt arm and was prescribed bactrim and bactroban. My conccern .... Is MRSA treated with bactrim - I don t want to go through what I did years ago. I also have... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Arun MD

Hi my name is Rose, I had a hip replacement in 2003 was diagnosed with MRSA. Went home on IV vancomycine. After that I was put on bactrim ds,. I live in florida am not happy with the doctors out here. I ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Arun MD

hello .I was diagnosed with mrsa three weeks ago .was treated with Bactrim both pill and sream .I have had severe headaches that continure to this day .I also have felt like crap flu like symptoms .no ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. V R Nandakumar MD

Hi and Welcome to HCM, MRSA infection is treatable. Nothing to worry. It is resistant to some antibiotics. Take Bactrim and Vancomycin course. If you have pain due to skin boil incision and drainage can...

Dr. Kaushal Bhavsar MD

yes,stress can cause such skin lesion. as him to avoid stress and anxiety. local hygiene is must. keep that part dry. avoid moisture. hit thanks if you like my answer.

Dr. Gaurav Prajapati MD

Hi dear It is due to medicine. If you have much problem than stop and start other antibiotic. Consult treating doc. Thank you